# SDR DXTA2021051141870

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0181
- Aircraft time: 2,079 hours, 1,338 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: S31771
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG: AFTER TAKEOFF, NOSE GEAR DID NOT RETRACT.  A HATCHED NOSE GEAR LIGHT APPEARED WITH A "GEAR DISAGREE N" CAS MESSAGE.  WE RAN THE APPROPRIATE CHECKLIST AND LANDED WITH NO FURTHER INCIDENCE. // SIGNOFF//   IVISUALL Y INSPECTED THE LANDING GEAR, NO DEFECTS NOTED. PERFORMED ARIES DOWLOAD SUBMITTED TO TEXTRON. PLACED THE AIRCRAFT ON JACKS AND PERFORMED MULTIPLE GEAR SWINGS  WITH NO DEFECTS NOTED. CONTACTED MANUFACTURER AND DISCUSSED FURTHER ACTION TAKEN. AFTER REVIEW OF THE ARIES DOWNLOAD TEXTRONS RECOMMENDATION IS TO REPLACE INLG UPLOCK SWITCH. REMOVED AND REPLACED THE NLG UPLOCK SWITCH IA W CE-680A AMM 10. PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED. LOWERED THE AIRCRAFT REMOVED THE JACKS.
